• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

some Ashwagandha side effects

ashwagandha

  • Please log in to reply
No replies to this topic

#1 faxmulder

  • Guest
  • 62 posts
  • 4
  • Location:Italy

Posted 14 June 2019 - 09:55 AM


Hi guys,

 

Considering the rave reviews here, I decided to add ashwagandha (Jarrow KSM-66) to my stack, i.e. fish oil, vit D3, Vit K2, NAC, spirulina.

 

It has been helpful in regards to anxiety and overthinking so I’d like to keep using it, however I encountered two side effects:

 

  • pimples (consider that I’ve never suffered from acne)

  • an increase in irritability, lower level of patience

 

Could it be related to ash’s effects on testosterone? What can I do to fix these issues? I’ve also read that extended use of ash could potentially lead to decrease in motivation, and anhedonia.

 

Did you experience this problem? Maybe should I pair ash with another adaptogen, or something “stimulating” such as B complex?

 

Thanks everybody!







Also tagged with one or more of these keywords: ashwagandha

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users